MathSciNet Relay Station
MathSciNet bibliographic data
MR1318904 30C99 (28A80 30D05 42C05)
Kamo, S. O.; Borodin, P. A. Chebyshev polynomials for Julia sets. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Mekh. 1994, no. 5, 65--67; translation in Moscow Univ. Math. Bull. 49 (1994), no. 5, 44–45 (1995)
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement